Effective thermoelastic moduli of two-phase composites with ellipsoidal inclusions
Doklady Akademii Nauk, Tome 284 (1985) no. 1, pp. 81-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_1_a18,
author = {M. A. Grinfel'd and S. L. Langman},
title = {Effective thermoelastic moduli of two-phase composites with ellipsoidal inclusions},
journal = {Doklady Akademii Nauk},
pages = {81--86},
year = {1985},
volume = {284},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_1_a18/}
}
TY - JOUR AU - M. A. Grinfel'd AU - S. L. Langman TI - Effective thermoelastic moduli of two-phase composites with ellipsoidal inclusions JO - Doklady Akademii Nauk PY - 1985 SP - 81 EP - 86 VL - 284 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1985_284_1_a18/ LA - ru ID - DAN_1985_284_1_a18 ER -
M. A. Grinfel'd; S. L. Langman. Effective thermoelastic moduli of two-phase composites with ellipsoidal inclusions. Doklady Akademii Nauk, Tome 284 (1985) no. 1, pp. 81-86. http://geodesic.mathdoc.fr/item/DAN_1985_284_1_a18/